# SDR DALA2016081505961

- Difficulty date: August 13, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 71,758 hours, 54,202 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED STRONG BURNING RUBBER ODOR IN CABIN AFTER TAKEOFF.  SUSPECTED TIRE ISSUE AND DECLARED EMERGENCY FOR LANDING.  MAINTENANCE FOUND NR 2 MAIN TIRE TREAD SEPARATED. REPLACED NUMBER 1 AND 2 MLG WHEEL/TIRE ASSEMBLIES.  ACFT WAS FERRIED TO MSP FOR REPAIRS TO FLAP, BUTE DOOR, WING T/E PANEL, AND MLG SPRAY DEFLECTOR.  ACFT HAS RETURNED TO SERVICE.
